MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable bilirubin total gen.3 results from the cobas 4000 c311 stand alone system.At 11:24 am, the initial serum bilirubin result was 345.1 mol/l.At 4:30 pm, the infant was evaluated at another hospital, where a new blood sample was collected.The bilirubin result was 228 mol/l.Two days later, the repeat bilirubin result was 188 mol/l.It was unclear if this result was generated from one of the these samples or from a newly collected sample.
 
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Clarification was received that the repeat bilirubin result of 188 ¿mol/l obtained two days later was from a new sample from a new blood collection.The field application specialist was provided information stating the issue was due to a miscommunication at the customer site, in which the value was misheard when conveyed by the doctor to the laboratory department.The error was later corrected, and the revised results were consistent with the patient¿s clinical condition.The investigation did not identify any product issue.

Brand Name
BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23802333
Report Number1823260-2025-05109
Device Sequence Number18069398
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number05795397190
Device Lot Number82297301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 DA
Patient SexUnknown